Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 93, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 13, 2017, 3:20 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2017, 3:20 AM EST (08:20 UTC)
- Expired
- Dec 13, 2017, 3:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
205 WHUS71 KCLE 130820 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 320 AM EST Wed Dec 13 2017 LEZ145>149-131630- /O.CAN.KCLE.GL.W.0014.000000T0000Z-171213T0900Z/ /O.NEW.KCLE.SC.Y.0093.171213T0820Z-171213T2000Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 320 AM EST Wed Dec 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 3 PM EST this afternoon. The Gale Warning has been cancelled. * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ061-165>169-130930- /O.CAN.KCLE.GL.W.0014.000000T0000Z-171213T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 320 AM EST Wed Dec 13 2017 ...GALE WARNING IS CANCELLED... The National Weather Service in Cleveland has cancelled the Gale Warning. Winds have diminished to 20 to 25 knots. $$ LEZ142>144-130930- /O.CAN.KCLE.SC.Y.0092.000000T0000Z-171213T1400Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 320 AM EST Wed Dec 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Winds have diminished to 10 to 20 knots. $$
2 follow-up statements
749 WHUS71 KCLE 131426 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 926 AM EST Wed Dec 13 2017 LEZ145>149-132000- /O.CON.KCLE.SC.Y.0093.000000T0000Z-171213T2000Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 926 AM EST Wed Dec 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...West 15 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
076 WHUS71 KCLE 131947 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 247 PM EST Wed Dec 13 2017 LEZ145>149-132100- /O.EXP.KCLE.SC.Y.0093.000000T0000Z-171213T2000Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 247 PM EST Wed Dec 13 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON... Winds and waves have fallen below criteria and the advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 1:03 AM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Dec 13, 1:03 AM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
103 AM EST Wed Dec 13 2017
.SYNOPSIS...
Arctic air will continue spilling in across the area into
Wednesday. Lake effect snow will continue across the snowbelt
tonight through Wednesday. Another clipper system will track
across the forecast area Wednesday through Wednesday night
producing widespread accumulating snow.
&&
.NEAR TERM /THROUGH TODAY/...
Not many changes again with the late evening update. The western
most band is starting to show signs of breaking up, on par with
the previous forecast thinking. MRMS/Canadian radar showing the
Lake Huron intense band swinging down toward northwest PA.
Expecting this band to impact Erie/Crawford in the next couple
of hours.
Original discussion...
Lake effect snow continues across central and eastern Ohio with
the heaviest falling across northwest PA as of 3:30 PM. Expect
the lake effect to intensify as the evening progresses into
night with several bands taking shape. One band will form across
the Lorain/Medina/Summit county area and this can already be
seen in its beginning stages on radar. This band will likely
produce a swath of 2 to 4 inches of snow with locally higher
amounts possible. Will hold off on an advisory for now, but will
have to monitor this area closely for a potential upgrade to an
advisory this evening.
Additional bands will affect the Primary Snowbelt in northeast
OH overnight with another 3 to 6 inches of snow expected in the
typically favored locations. Expect lesser amounts near the
lakeshore. Northwest PA will see the heaviest snow tonight
through Wednesday midday where a Lake Huron connection will
likely develop tonight. Wherever this band sets up is where the
most snowfall can be expected. We are looking at another 5 to 10
inches of snow across inland northwest PA tonight with up to
another 2 to 4 inches through midday tomorrow before the lake-
effect begins to taper off as the winds switch around to the
west and eventually south by late afternoon. Around 4 to 7
inches of snow can be expected along the Erie PA lakeshore,
though isolated higher totals cannot be ruled out if a good Lake
Huron fetch develops.
No changes have been made to the Lake Effect Snow Warnings and
Winter Weather Advisories currently in effect, though these may
be able to be cancelled a few hours early.
As the lake-effect comes to an end Wednesday afternoon the next
system will be moving in. A clipper will cut southeast across
the area with a surface low moving across northern or north-
central Ohio. Warm air advection snow will first affect areas
from west to east from early afternoon along the I-75 corridor
to mid/late-afternoon across northwest PA. As the low moves
southeast across the area winds will turn to the north behind
the low Wednesday night leading to lake-enhanced snow across
northern areas. By late Wednesday night the remaining snow will
mostly be lighter lake-effect occurring from near Cleveland
eastward. Look for total snow accumulations of 3 to 6 inches
area wide with the lower amounts farther south and the higher
amounts in areas affected by the lake-enhanced snow. A winter
weather advisory will be needed for most, but will wait until
later shifts to issue these headlines as we still have many
headlines currently in effect for the lake-effect snow. Can't
rule out that some areas from Lorain to Medina county and points
east may receive warning criteria snow (6+ inches in 12 hours),
but the current forecast calls for amounts just below this.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
Snow will be diminishing Thursday morning as the system pulls away.
The airmass dries out quickly so any residual lake effect will be
light with shifting flow in the column. A brief ridge builds in at
the surface on Thursday night and a window of light winds will allow
temps to drop off into the lower teens. Another piece of energy
diving south from the arctic will move through the trough aloft on
Friday bringing scattered light snow showers. Best chances for
any accumulation will be focused downwind of Lake Erie with
westerly flow but any accumulation should be light. Slowed the
warm up heading into Saturday as low level warm advection will
be slow to develop.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
The models have changed from yesterday but are at least in
better agreement today. Low pressure no longer is expected to
move up the Oh Valley. Instead the models are showing low
pressure moving across southern Canada with another system
moving up the East Coast. Some precip is likely ahead of the
cold front trailing the Canadian low. Best chances will be in
the east. Moisture from the east coast storm could reach that
area and help things along. The precip threat will wind down
from west to east Sunday night. NW Ohio probably won't see much
in the way of QPF from this system. Farther east it could be a
blend of rain or snow or rain changing to snow. Hopefully later
model runs will allow us to add some details. Some lake effect
could linger through Monday but will try to dry things out for
Monday night and Tuesday. Temperatures will be seasonable during
the period.
&&
.AVIATION /06Z Wednesday THROUGH Sunday/...
Lake effect bands of snow have been on the decrease across the
central portions of northern Ohio. However the expectation is
that a tap from Lake Huron will invigorate a band in the
vicinity of KERI as we approach sunrise. Away from the lake
effect bands of snow conditions are VFR but in the bands IFR
conditions are occurring. All lake effect snow will end from
west to east through the morning. Lingering across NW PA the
longest. We will then transition quickly to the next storm
system that will begin to produce snow across NW OH by noon.
Ceilings will lower through the morning across the west with
MVFR conditions anticipated by afternoon. This area of snow
will spread eastward through the afternoon and become locally
heavy by mid afternoon and continue into the evening. All
locations will become IFR with low visibilities in snow. The
snow looks like it will begin to decrease in coverage across NW
OH around 04Z then slowly progress eastward through sunrise
Thursday morning. Lake effect snow will be possible from KCLE to
KERI into Thursday afternoon.
Winds will decrease through the morning with any lingering gusts
to 25 knots only occurring around KERI. Winds will shift to the
west early then to the south through the afternoon. Winds will
snap around to the north as low pressure passes across northern
Ohio tonight.
OUTLOOK...Snow and MVFR conditions expected across the snow belt
Thursday morning. Snow and MVFR conditions possible Friday and
Friday night as a cold front moves into the region.
&&
.MARINE...
A Gale Warning remains in effect for the eastern two thirds of Lake
Erie through 4 AM. Winds were sub gale this afternoon but are
expected to increase this evening as a surface trough over Lake
Huron sinks south. A Small Craft Advisory will be needed after the
warning ends through the day on Wednesday. After that the flow backs
to the south then continues to back to the north by Thursday as an
area of low pressure moves across central Ohio.
Water levels have dropped to within a half foot of the critical
mark for safe navigation on the western basin of Lake Erie.
Water levels are forecast to remain fairly steady through
midnight then start to rise so a Low Water Advisory is not
expected.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until midnight EST tonight for OHZ011-
012-023-089.
Lake Effect Snow Warning until midnight EST tonight for OHZ013-
014.
PA...Winter Weather Advisory until midnight EST tonight for PAZ001.
Lake Effect Snow Warning until midnight EST tonight for PAZ002-
003.
MARINE...Small Craft Advisory until 9 AM EST this morning for
LEZ142>144.
Gale Warning until 4 AM EST early this morning for LEZ145>149-
165>169.
&&
SYNOPSIS...Mottice
NEAR TERM...Greenawalt/Mottice
SHORT TERM...KEC
LONG TERM...Kubina
AVIATION...Mullen
MARINE...KECHazardous weather outlook, Dec 12, 3:49 PM EST, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 349 PM EST Tue Dec 12 2017 OHZ013-014-PAZ002-003-132100- Geauga-Ashtabula Inland-Southern Erie-Crawford- 349 PM EST Tue Dec 12 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. Widespread snow is expected to affect the area Wednesday afternoon into Thursday morning. A general 3 to 6 inches of snow is expected and at least a winter weather advisory will need to be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>010-017>022-027>033-036>038-047-132100- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina- Summit-Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox- 349 PM EST Tue Dec 12 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread snow is expected to affect the area Wednesday afternoon into Thursday morning. A general 3 to 6 inches of snow is expected and a winter weather advisory will need to be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-012-023-089-PAZ001-132100- Cuyahoga-Lake-Trumbull-Ashtabula Lakeshore-Northern Erie- 349 PM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Widespread snow is expected to affect the area Wednesday afternoon into Thursday morning. A general 3 to 6 inches of snow is expected and at least a winter weather advisory will need to be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-132100- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 349 PM EST Tue Dec 12 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145>149-165>169-132100- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 349 PM EST Tue Dec 12 2017 ...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-132100- Lake Erie open waters from Ripley to Buffalo NY- 349 PM EST Tue Dec 12 2017 ...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 12, 10:04 PM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW ERIE AIRPORT 42.08N 80.18W
12/12/2017 M4.3 INCH ERIE PA ASOS
12 HOUR SNOWFALL.
0710 PM SNOW 3 SW BUSHNELL 41.85N 80.61W
12/12/2017 M2.0 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0714 PM SNOW 1 E DORSET 41.63N 80.66W
12/12/2017 M2.3 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0716 PM SNOW MEADVILLE 41.65N 80.14W
12/12/2017 M2.7 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
0718 PM SNOW HINCKLEY 41.23N 81.72W
12/12/2017 M3.7 INCH MEDINA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0719 PM SNOW FAIRLAWN 41.12N 81.63W
12/12/2017 M3.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0719 PM SNOW BATH TWP 41.20N 81.63W
12/12/2017 M4.1 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0736 PM SNOW BRUNSWICK 41.25N 81.81W
12/12/2017 M3.4 INCH MEDINA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0740 PM SNOW AKRON 1W 41.09N 81.53W
12/12/2017 M4.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0749 PM SNOW SAGAMORE HILLS 41.30N 81.56W
12/12/2017 M2.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0757 PM SNOW WATERFORD 2SW 41.93N 80.02W
12/12/2017 M4.5 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0757 PM SNOW UNION CITY 41.90N 79.85W
12/12/2017 M2.8 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0758 PM SNOW AMITY TWP 41.94N 79.78W
12/12/2017 M2.8 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0802 PM SNOW ERIE 5SE 42.08N 80.01W
12/12/2017 M3.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0811 PM SNOW TALLMADGE 41.12N 81.44W
12/12/2017 M2.8 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0813 PM SNOW MONROE TWP 41.83N 80.53W
12/12/2017 M3.0 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0817 PM SNOW CAMBRIDGE SPRINGS 41.82N 80.10W
12/12/2017 M3.9 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
0832 PM SNOW ORWELL 1E 41.54N 80.84W
12/12/2017 M3.4 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0845 PM SNOW CANADOHTA LAKE 41.82N 79.83W
12/12/2017 M2.7 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
&&
SEFCOVICLocal storm report, Dec 12, 10:29 PM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM SNOW ERIE SE 42.10N 80.04W
12/12/2017 M5.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0400 PM SNOW EDINBORO 41.90N 80.16W
12/12/2017 M2.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0427 PM SNOW MEADVILLE 41.65N 80.14W
12/12/2017 M3.0 INCH CRAWFORD PA SNOW SPOTTER
24 HOUR SNOWFALL.
0430 PM SNOW BRUNSWICK 41.25N 81.81W
12/12/2017 M2.7 INCH MEDINA OH SNOW SPOTTER
6 HOUR SNOWFALL.
0520 PM SNOW AKRON W SIDE 41.12N 81.61W
12/12/2017 M4.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0524 PM SNOW THOMPSON TWP 41.64N 81.09W
12/12/2017 M2.8 INCH GEAUGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
0526 PM SNOW EDINBORO 2E 41.87N 80.08W
12/12/2017 M2.9 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0532 PM SNOW SOUTH MADSION 41.71N 81.03W
12/12/2017 M3.5 INCH GEAUGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
0533 PM SNOW WATTSBURG 42.00N 79.81W
12/12/2017 M2.3 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0536 PM SNOW RAVENNA 1E 41.16N 81.23W
12/12/2017 M2.7 INCH PORTAGE OH SNOW SPOTTER
24 HOUR SNOWFALL.
0547 PM SNOW LENOX 41.68N 80.77W
12/12/2017 M2.5 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0548 PM SNOW MEADVILLE 5W 41.65N 80.22W
12/12/2017 M3.0 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
0549 PM SNOW NORTHEAST 6SW 42.13N 79.89W
12/12/2017 M7.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0554 PM SNOW BEACHWOOD 41.47N 81.50W
12/12/2017 M2.0 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0610 PM SNOW 3 SSW MACEDONIA 41.27N 81.52W
12/12/2017 M3.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0618 PM SNOW CONNEAUT 41.91N 80.55W
12/12/2017 M2.5 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0655 PM SNOW KENT 41.15N 81.32W
12/12/2017 M3.0 INCH PORTAGE OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 PM SNOW ERIE AIRPORT 42.08N 80.18W
12/12/2017 M4.3 INCH ERIE PA ASOS
12 HOUR SNOWFALL.
0706 PM SNOW AMITY TWP 41.95N 79.78W
12/12/2017 M2.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0706 PM SNOW AMITY TWP 41.95N 79.78W
12/12/2017 M4.2 INCH ERIE PA SNOW SPOTTER
24 HOUR SNOWFALL.
0710 PM SNOW 3 SW BUSHNELL 41.85N 80.61W
12/12/2017 M2.0 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0714 PM SNOW 1 E DORSET 41.63N 80.66W
12/12/2017 M2.3 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0716 PM SNOW MEADVILLE 41.65N 80.14W
12/12/2017 M2.7 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
0718 PM SNOW HINCKLEY 41.23N 81.72W
12/12/2017 M3.7 INCH MEDINA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0719 PM SNOW FAIRLAWN 41.12N 81.63W
12/12/2017 M3.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0719 PM SNOW BATH TWP 41.20N 81.63W
12/12/2017 M4.1 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0736 PM SNOW BRUNSWICK 41.25N 81.81W
12/12/2017 M3.4 INCH MEDINA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0740 PM SNOW AKRON 1W 41.09N 81.53W
12/12/2017 M4.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0749 PM SNOW SAGAMORE HILLS 41.30N 81.56W
12/12/2017 M2.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0757 PM SNOW WATERFORD 2SW 41.93N 80.02W
12/12/2017 M4.5 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0757 PM SNOW UNION CITY 41.90N 79.85W
12/12/2017 M2.8 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0758 PM SNOW AMITY TWP 41.94N 79.78W
12/12/2017 M2.8 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0802 PM SNOW ERIE 5SE 42.08N 80.01W
12/12/2017 M3.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0811 PM SNOW TALLMADGE 41.12N 81.44W
12/12/2017 M2.8 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0813 PM SNOW MONROE TWP 41.83N 80.53W
12/12/2017 M3.0 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0817 PM SNOW CAMBRIDGE SPRINGS 41.82N 80.10W
12/12/2017 M3.9 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
0832 PM SNOW ORWELL 1E 41.54N 80.84W
12/12/2017 M3.4 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0845 PM SNOW CANADOHTA LAKE 41.82N 79.83W
12/12/2017 M2.7 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
&&
SEFCOVICSpecial weather statement, Dec 12, 11:38 PM EST, 3 hours 42 minutes before
Special Weather Statement National Weather Service Cleveland OH 1138 PM EST Tue Dec 12 2017 OHZ020-130730- Medina- Including the city of Medina 1138 PM EST Tue Dec 12 2017 ...LAKE EFFECT SNOW CONTINUES IN MEDINA COUNTY... A persistent band of lake effect snow will continue to impact Medina county into the overnight. Additional snowfall amounts of 1 to 2 inches are possible through 2 AM, especially along a Medina to Wadsworth line. Brief visibility reductions to one half mile are possible in this band of snow. Greenawalt
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 3:08 PM EST | Winter Storm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 1 more | 16 hr |
| Dec 13, 3:41 PM EST | Small Craft Advisory | CLE | 18 hr |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.